# SDR DALA1168480668

- Difficulty date: April 1, 2010
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 61,778 hours, 28,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 553 BELOW S-26L LAP DENT.  REPAIRED IAW ERA 099678-14.
